MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE VARIO TRACHEOSTOMY TUBE

TRACOE MEDICAL GMBH TRACOE VARIO TRACHEOSTOMY TUBE
Model Number REF 460-08-P
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complaint description, a white plastic part came loose when the insertion aid was removed, after inserting the tracheal tube.During the tracheotomy described, we used the pre-assembled insertion aid.The detached tip had to be removed from the patient via bronchoscopy.As no photo/sample was available to date, a theoretical investigation was conducted.Based on the complaint description, the issue could be assigned to the known failure pattern concerning the silicone sleeve separation.Investigation within capa-000444 is ongoing.Most likely a possible cause is associated with the bonding process.However, no batch-related issue could be identified, and - according to the capa risk assessment and trend evaluation; is still within an acceptable level according to the product risk assessment.Currently it is difficult to definitively conclude what caused the problem in this case, as the affected product was not available for examination to date.
 
Event or Problem Description
During the tracheotomy described, we used the pre-assembled insertion aid.After inserting the tracheal tube, a white plastic part came loose when the insertion aid was removed.No photographic documentation is available.The patient suffered no harm.

Brand Name
TRACOE VARIO TRACHEOSTOMY TUBE
Common Device Name
TRACOE VARIO TRACHEOSTOMY TUBE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key24468789
Report Number8010485-2026-65313
Device Sequence Number9615776
Product Code JOH
UDI-Device Identifier04035324017799
UDI-Public4035324017799
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 460-08-P
Device Catalogue NumberREF 460-08-P
Device Lot Number1100047160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown